Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 38, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Jun 20, 2021, 3:43 AM CDT. It took effect at Jun 20, 2021, 10:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2021, 3:43 AM CDT (08:43 UTC)
- In effect from
- Jun 20, 2021, 10:00 PM CDT
- Expired
- Jun 21, 2021, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
437 WHUS73 KDLH 200843 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 343 AM CDT Sun Jun 20 2021 LSZ143-144-202045- /O.NEW.KDLH.SC.Y.0038.210621T0500Z-210621T1500Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 343 AM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts to around 30 kt. * WHERE...Silver Bay Harbor to Two Harbors MN and Two Harbors to Duluth MN. * WHEN...From midnight tonight to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-202045- /O.NEW.KDLH.SC.Y.0038.210621T0600Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 343 AM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 AM to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-202045- /O.NEW.KDLH.GL.A.0002.210621T0500Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 343 AM CDT Sun Jun 20 2021 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts to around 35 kt. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...From late tonight through Monday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ JTS
6 follow-up statements
499 WHUS73 KDLH 201425 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 925 AM CDT Sun Jun 20 2021 LSZ140>142-210230- /O.UPG.KDLH.GL.A.0002.210621T0500Z-210621T1500Z/ /O.NEW.KDLH.GL.W.0005.210621T0500Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 925 AM CDT Sun Jun 20 2021 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...From midnight tonight to 10 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ143-144-210230- /O.CON.KDLH.SC.Y.0038.210621T0500Z-210621T1500Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 925 AM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts to around 30 kt. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...From midnight tonight to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-210230- /O.CON.KDLH.SC.Y.0038.210621T0600Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 925 AM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 AM to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
051 WHUS73 KDLH 202101 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 401 PM CDT Sun Jun 20 2021 LSZ140>142-210915- /O.EXB.KDLH.SC.Y.0038.210621T0300Z-210621T0500Z/ /O.CON.KDLH.GL.W.0005.210621T0500Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 401 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT CDT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...For the Gale Warning, north winds 10 to 15 kt with gusts up to 40 kt expected. For the Small Craft Advisory, north winds of 10 to 20 kt with gusts to 30 kt. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...For the Gale Warning, from midnight tonight to 10 AM CDT Monday. For the Small Craft Advisory, from 10 PM this evening to midnight CDT tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ143-144-210915- /O.EXT.KDLH.SC.Y.0038.210621T0300Z-210621T1500Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 401 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts to around 30 kt. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...From 10 PM this evening to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-210915- /O.CON.KDLH.SC.Y.0038.210621T0600Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 401 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with local gusts up to 35 kt and waves 1 to 3 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 AM to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
406 WHUS73 KDLH 210303 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1003 PM CDT Sun Jun 20 2021 LSZ140>142-211500- /O.CON.KDLH.SC.Y.0038.000000T0000Z-210621T0500Z/ /O.CON.KDLH.GL.W.0005.210621T0500Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 1003 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WHAT...For the Gale Warning, north winds 10 to 15 kt with gusts up to 40 kt expected. For the Small Craft Advisory, north winds of 10 to 20 kt with gusts to 30 kt. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...For the Gale Warning, from midnight tonight to 10 AM CDT Monday. For the Small Craft Advisory, from 10 PM this evening to midnight CDT tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ143-144-211500- /O.CON.KDLH.SC.Y.0038.000000T0000Z-210621T1500Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 1003 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts to around 30 kt. * WHERE...Two Harbors to Duluth MN and Silver Bay Harbor to Two Harbors MN. * WHEN...From 10 PM this evening to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-145>148-150-211500- /O.CON.KDLH.SC.Y.0038.210621T0600Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1003 PM CDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with local gusts around 30kt and waves 1 to 3 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 1 AM to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
423 WHUS73 KDLH 210840 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 340 AM CDT Mon Jun 21 2021 LSZ142-211100- /O.CAN.KDLH.GL.W.0005.000000T0000Z-210621T1500Z/ /O.NEW.KDLH.SC.Y.0039.210621T0840Z-210621T1100Z/ Taconite Harbor to Silver Bay Harbor MN- 340 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 15 kt with gusts to around 25 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 6 AM CDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-211500- /O.CON.KDLH.GL.W.0005.000000T0000Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 340 AM CDT Mon Jun 21 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest wind 10 to 15 kt with gusts to around 35 kt. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ143>146-211100- /O.EXT.KDLH.SC.Y.0038.000000T0000Z-210621T1100Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 340 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... * WHAT...Northwest wind 10 to 15 kt with gusts to around 25 kt. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 6 AM CDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-147-148-150-211500- /O.CON.KDLH.SC.Y.0038.000000T0000Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 340 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI, Chequamegon Bay-Bayfield to Oak Point WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ JTS
547 WHUS73 KDLH 211134 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 634 AM CDT Mon Jun 21 2021 LSZ140-141-211500- /O.CAN.KDLH.GL.W.0005.000000T0000Z-210621T1500Z/ /O.NEW.KDLH.SC.Y.0040.210621T1134Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 634 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest wind 15 to 20 kt with gusts to around 25 kt. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-147-148-150-211500- /O.CON.KDLH.SC.Y.0038.000000T0000Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 634 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Sand Island to Bayfield WI, Outer Apostle Islands Beyond 5 NM from Mainland, Oak Point to Saxon Harbor WI and Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
374 WHUS73 KDLH 211502 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1002 AM CDT Mon Jun 21 2021 LSZ121-147-148-150-211615- /O.EXP.KDLH.SC.Y.0038.000000T0000Z-210621T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1002 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have begun to taper off with gusts less than 25 kts being observed. $$ LSZ140-141-211615- /O.EXP.KDLH.SC.Y.0040.000000T0000Z-210621T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 1002 AM CDT Mon Jun 21 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have begun to taper off with gusts less than 25 kts being observed. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 12:40 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 20, 12:40 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Duluth MN 1240 AM CDT Sun Jun 20 2021 .DISCUSSION...(This evening through Friday) Issued at 320 PM CDT Sat Jun 19 2021 Summary: The main story is the widespread rainfall expected to move in from the west tonight and spread east throughout tomorrow. Rainfall totals have continually been on the decline with each new update. The latest is keeping 1-1.5 inches possible in NW WI with the rest of the region in the 0.5-1 inch bin. Some embedded thunderstorms will be possible but severe weather is not expected at this time. A much cooler start is forecasted to start the work week with highs in the lower 60s and overnight lows in the upper 30s. Lingering moisture from the shortwave that passed through last night has mostly eroded leaving behind some diurnally driven cumulus. Winds are much lighter today as a surface high pressure passes across the region. The main focus of the forecast will be on the widespread precipitation expected to spread across the region tomorrow. Our surface high pressure will be shunted off to the east overnight as a couple of synoptic drivers come together and converge over the Northland. An upper level trough pivots across the region with split jet flow moving across the Central US. The right entrance region of the northern most jet will create a widespread divergent corridor aloft to help promote the growth of precipitation. Ample energy in the mid levels will also be present with PVA couplets and large swaths of omega. At the surface we will have a pair of lows contributing to tomorrows weather. The bulk of the moisture will be associated with the surface low deepening and traveling across southern MN. However, a secondary push of moisture is evident in the CAMs Sunday afternoon and evening from a cold front dropping out of the Canadian Prairies. QPF values have slightly been trending down with recent model runs but we still expect to see 1-1.5 inches in NW WI and 0.5-1 inch across northern MN. The main culprit for the downward trend in available moisture is TS Claudette moving across the southeast. The tropical system is essentially severing any connection we could get from the rich gulf moisture. Severe weather does not seem likely at this time. Overall storm dynamics look to be a highly sheared low CAPE environment. Enough to generate some embedded thunderstorms in various locations but not enough to warrant a risk category for severe storms. If stronger storms do manage to manifest I would expect them to be in the afternoon in association with the aforementioned cold front as it drops southeast. Some unseasonably cold air will filter in behind the exiting cold front to start the work week with 850mb temps closing in on below freezing. This will translate into highs near the lower 60s and overnight lows near the upper 30s. Scattered precipitation will still be possible Monday and Tuesday with cyclonic flow aloft and diurnal cumulus attempting to squeeze out some moisture, but rain totals for this time span look negligible. In the latter half of the forecast period an upper level trough looks to pivot across the Canadian Prairies once again and could provide the Northland with another chance for precipitation in the Thursday/Friday time frame. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1240 AM CDT Sun Jun 20 2021 VFR conditions are expected to continue through the overnight hours as some lingering high pressure and dry air remains over the region. Eventually, an area of low pressure, currently situated over southwestern South Dakota, will build into the region later this morning, bringing increasing chances of widespread showers and embedded thunderstorms, as well as MVFR/IFR ceilings and visibility reductions. Eventually, the shower and thunderstorm activity will exit the region from west to east in the late afternoon through the evening hours today. A tightening pressure gradient will develop in its wake, which will result in gusty northwest winds tonight. && .MARINE... Issued at 320 PM CDT Sat Jun 19 2021 Light winds across the Lake tonight remaining less than 10 kts. Widespread rainfall is expected to move in from the west tomorrow morning and linger through most of the day. A few rumbles of thunder will be possible but no severe weather is anticipated at this time. On the backside of this rainfall will be a cold front moving through tomorrow night switching winds to out of the northwest and bringing gusts upwards of 25 kts. Conditions may turn hazardous for small crafts and an advisory may be needed. && .PRELIMINARY POINT TEMPS/POPS... DLH 51 64 44 62 / 40 90 70 10 INL 53 67 41 60 / 60 80 20 30 BRD 56 69 46 65 / 80 90 30 0 HYR 51 71 45 63 / 20 100 70 10 ASX 49 68 46 63 / 20 100 80 20 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...Britt AVIATION...JTS MARINE...Britt
Hazardous weather outlook, Jun 19, 3:44 PM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 344 PM CDT Sat Jun 19 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-202045- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 344 PM CDT Sat Jun 19 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms embedded in widespread precipitation are possible throughout the day Sunday. These storms could produce locally higher winds and lightning. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed this afternoon or tonight. LSZ121-140>148-150-202045- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 344 PM CDT Sat Jun 19 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms embedded in widespread precipitation are possible throughout the day Sunday. These storms could produce locally stronger winds and lightning. Gusty winds over western Lake Superior and high waves along the North Shore are possible early Monday morning. This may pose as a hazard to small craft. A Small Craft Advisory may be needed. Wolfe More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:43 AM CDT | Gale Watch | DLH | 6 hr | |
| Jun 20, 9:21 AM CDT | Wind Advisory | DLH | Cook | 20 hr |
| Jun 20, 9:25 AM CDT | Gale Warning | DLH | 21 hr |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.